# SDR DL75K040533

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 10,883 hours, 4,784 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Deactivated
- Location: Seat 23b
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, F/A REPORTED AN ACRID ODOR COMING FROM TV IN SEAT 23B.  TV WAS SHUT OFF, STILL SMELLED.  RETURNED TO GATE.  TESTED IFE SYSTEM, UNABLE TO DUPLICATE.
